Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Tiredness post oral sex, lack of sleep, fever, sore throat, white spots on tonsils. HIV?

On Thursday I performed oral sex and I woke up the next day perfectly fine I even went for a run early in the morning. However through out the day I felt really tired. I had only 3 hours of sleep. The next day I woke up with a fever and progressively felt worse throughout the day. On Sunday my fever had gone away but I woke up with a sore throat . My voice sounds different and I have white spots on my tonsils. What do you think I have? Could it be a symptom of HIV?
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response


Thanks for posting your query. Though HIV can present this way, it is very unlikely in your case. It seems like a common viral infection in your throat.

Please do warm saline water gargling thrice a day for 2 days.

I do not think you have an HIV infection though.

Get well soon.

Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor